# SDR DALA2015081404958

- Difficulty date: August 13, 2015
- Submitted: August 14, 2015
- Operation: Air carrier
- Aircraft: N346BC
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33959
- Aircraft time: 29,785 hours, 16,474 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1620
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STR 30 END FITTING IN AFT CARGO BS 1620.  REMOVED CORROSION IAW SRM 53-00-03. FOUND OUT OF LIMITS IAW SRM 53-00-03.  R & R THE STRINGER END FITTING IAW SRM 51-40-02, PAR 4 AND 7, DWG 146N3800, REV BV AND SRM 51-40-03, PAR 4.
